# SDR 9715593234

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INTERMEDIATE LAYOVER VISIT, THE LEFT FORWARD EMERGENCY LIGHT BATTERY PACK FAILED TO SELF TEST.  REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
